# SDR SWAA2024101447052

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 39,902 hours, 18,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT COVER FELL OFF<[01] OK TO CONTINUE PER MEL 33-15-02 SP1 AUTH #217972;[02] INSTALLED EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-03 OPS CK GOOD
